# SDR 9718813210

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830A000002
- Condition: Locked
- Location: Lt Le Flap
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, CREW RECEIVED MESSAGES F/CTL SLATS LOCK AND F/CTL SLATS FAULT.  AFTER DISCUSSION WITH MAINTENANCE CONTROL, CREW DECLARED AN EMERGENCY.  FOLLOWED COCKPIT OPERATING MANUAL AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT WING NR 3 SLAT ACTUATOR, OPERATIONAL CHECK OK.
